BibTeX record journals/tcs/AlbertGHLRS04

download as .bib file

@article{DBLP:journals/tcs/AlbertGHLRS04,
  author    = {Michael H. Albert and
               Alexander Golynski and
               Ang{\`{e}}le M. Hamel and
               Alejandro L{\'{o}}pez{-}Ortiz and
               S. Srinivasa Rao and
               Mohammad Ali Safari},
  title     = {Longest increasing subsequences in sliding windows},
  journal   = {Theor. Comput. Sci.},
  volume    = {321},
  number    = {2-3},
  pages     = {405--414},
  year      = {2004},
  url       = {http://dx.doi.org/10.1016/j.tcs.2004.03.057},
  doi       = {10.1016/j.tcs.2004.03.057},
  timestamp = {Tue, 11 Jun 2013 07:41:51 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/AlbertGHLRS04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}